MAUDE Adverse Event Report: SYNTHES GMBH 11.0MM TI TROCH FIXATION NAIL SCREW/100MM - STERILE; SCREW, FIXATION, BONE

SYNTHES GMBH 11.0MM TI TROCH FIXATION NAIL SCREW/100MM - STERILE; SCREW, FIXATION, BONE
Model Number 04.032.100S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Unspecified Infection (1930); Necrosis (1971); Loss of Range of Motion (2032); Nonunion/Delayed-union Bone Fracture (2369); Swelling/ Edema (4577)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from poland reports an event as follows: it was reported that on (b)(6) 2019, a synthes tfn for trochanteric fractures was implanted after a subtrochanteric fracture.On (b)(6) 2019, an x-ray was performed during a followup visit that found suspected damage to the nail.16 days later, the leg with the implant broke for the second time.On (b)(6) 2019 the patient experienced collapse, and on (b)(6) 2019 underwent a procedure to remove the broken tfn nail and to insert a long femoral nail as a replacement.This report is for an 11.0mm ti troch fixation nail screw/100mm ¿ sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event occurred on an unknown date in 2019.Additional procode: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 04.032.100s, synthes lot # h779735, supplier lot # n/a, release to warehouse date: 26 nov 2018.Manufactured by: synthes monument.No ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11.0MM TI TROCH FIXATION NAIL SCREW/100MM - STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16689384
Report Number8030965-2023-04240
Device Sequence Number17991350
Product Code HWC
UDI-Device Identifier10886982094858
UDI-Public(01)10886982094858
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K092646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.032.100S
Device Catalogue Number04.032.100S
Device Lot NumberH779735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: TFN; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown